MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE

INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE
Catalog Number 00044345010
Medical Device Problem Codes High Test Results (2457); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is an initial report.Investigation is in process.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
Customer reported that creatinine results from a gem premier chemstat pak (cartridge) were correlating high compared to their core lab analyzer.Results were running high based on patients' clinical diagnosis and exceeding criteria: 10% or.004.Customer results were reported.No further patient impact has been reported.
 
Additional Manufacturer Narrative
Customer opened a complaint on (b)(6) 2025 with gem premier chemstat sn: (b)(6), (gem premier chemstat pak sn's: (b)(6).The recoveries were considered high in regard to clinical diagnosis and comparing result obtained on lab analyzers (cobas pure and cobas pro).There was no known patient impact.Customer reported that gem premier chemstat creatinine results were higher vs.Lab analyzer and provided correlation study data of total 41 samples involved 3 gem premier chemstat analyzers.The corresponding data was reviewed and regression analysis per our product claim of ±0.3/15 was conducted.Gem premier chemstat correlated well vs.The lab analyzer, except for 5 samples from gem premier chemstat pak (b)(6).Sample tested at 2/14/2025 12:43 and samples#: (b)(6) tested between 2/14/2025 19:00 to 21:41 appeared to have a suspected interferent.The sensor recovered after the iqm process @ 2/15/2025 3:00 am.No other performance issues were identified during the sample testing.We recommend using our product claim (±0.3/15%) to assess the method correlation for crea as the biomatrix variation from sample to sample are different between chemstat and the lab analyzer and they could add additional error to the method bias.The manufacturing records were reviewed for the gem premier chemstat (cartridge serial#'s: (b)(6) which demonstrated that the chemstat cartridge was found to pass all manufacturing and qa specifications.A review of the complaint database reveals there is no trend excursion pertaining to the reported failure mode.No remedial action is required.

Brand Name
GEM PREMIER CHEMSTAT PAK
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford, MA 01730
MDR Report Key21622612
Report Number1217183-2025-00021
Device Sequence Number8515797
Product Code JFY
UDI-Device Identifier08426951070800
UDI-Public(01)08426951070800(11)250517(17)250121(10)250121A
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/17/2025
Device Catalogue Number00044345010
Device Lot Number250121A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown